Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Hearing voice from the ears. Took long flights. Is that the reason?

I am hearing Continous Noice In My Ears both From the Past 3 Months. Right From the First Day i have Landed Here in USA. I had Never Experienced this Problem. I had to Change 3 flights to Reach Columbus. I Experienced Severe Pain While the Plane was landing in Newyork. Till Today i am hearing that.

I went to see a doctor ,He gave one week treatment But to of no avail. Please help me...This is killing me.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
i think you have travel in cold or upper respitory tract infection .its causes during change of pressure lead to eustachean tube blockageand infectin reach to middle ear it causes you are suffering from tinnitus . you requir tab Augmentin 625 mg 1 tds , tab diclomol 1 bd , otrivin nasal drop and vertin 16 mg 1 tds qnd cap Vizylac 1 od for 2-3 week.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor